Alert archive / Iowa / Tornado Warnings in 2014

Tornado Warning 26, NWS Omaha, NE

June 29, 2014Shelby County, Iowa

NWS Omaha, NE issued this tornado warning at Jun 29, 2014, 8:09 PM CDT for Shelby County, Iowa. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 8:09 PM CDT (01:09 UTC)
Expired
Jun 29, 2014, 8:29 PM CDT
In force
20 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Shelby County, IA

The radar

The Omaha radar (KOAX), 92 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 4:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
2.3
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WFUS53 KOAX 300109
TOROAX
IAC165-300145-
/O.NEW.KOAX.TO.W.0026.140630T0109Z-140630T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL SHELBY COUNTY IN SOUTHWEST IOWA...

* UNTIL 845 PM CDT
    
* AT 808 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR EARLING...OR 21 MILES SOUTH OF DENISON...
  MOVING EAST AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  WEST CENTRAL SHELBY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  PANAMA AND WESTPHALIA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4169 9551 4173 9553 4178 9533 4174 9528
      4170 9528 4167 9532
TIME...MOT...LOC 0108Z 270DEG 25KT 4171 9546 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOUSTEAD
3 follow-up statements
515 
WWUS53 KOAX 300114
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 PM CDT SUN JUN 29 2014

IAC165-300145-
/O.CON.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
814 PM CDT SUN JUN 29 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WEST
CENTRAL SHELBY COUNTY...
    
AT 814 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR EARLING...OR 21
MILES SOUTH OF DENISON...MOVING EAST AT 30 MPH.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PANAMA AND WESTPHALIA. 

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4169 9547 4174 9548 4178 9533 4174 9528
      4170 9528 4167 9532
TIME...MOT...LOC 0114Z 270DEG 25KT 4171 9540 

TORNADO...OBSERVED
HAIL...<.75IN

$$

BOUSTEAD
153 
WWUS53 KOAX 300118
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT SUN JUN 29 2014

IAC165-300145-
/O.CON.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
818 PM CDT SUN JUN 29 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
SHELBY COUNTY...
    
AT 818 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 5 MILES NORTHWEST OF HARLAN...OR 22 MILES SOUTH OF 
DENISON...MOVING EAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WESTPHALIA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 83.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4168 9542 4173 9543 4178 9533 4174 9528
      4170 9528 4167 9532
TIME...MOT...LOC 0118Z 279DEG 21KT 4170 9539 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOUSTEAD
099 
WWUS53 KOAX 300129
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT SUN JUN 29 2014

IAC165-300139-
/O.CAN.KOAX.TO.W.0026.000000T0000Z-140630T0145Z/
SHELBY IA-
829 PM CDT SUN JUN 29 2014

...THE TORNADO WARNING FOR CENTRAL SHELBY COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.

LAT...LON 4168 9542 4173 9543 4178 9533 4174 9528
      4170 9528 4167 9532
TIME...MOT...LOC 0127Z 270DEG 25KT 4170 9528 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 29, 6:52 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 29, 6:52 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
652 PM CDT SUN JUN 29 2014

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 355 PM CDT SUN JUN 29 2014

CHANCE FOR SEVERE THUNDERSTORMS TONIGHT INTO MONDAY IS THE PRIMARY
FORECAST CONCERN.

AFTER MORNING THUNDERSTORMS ROLLED THROUGH PARTS OF EASTERN NEBRASKA
AND WESTERN IOWA...ATMOSPHERE HAD STABILIZED FOR A TIME INTO EARLY
AFTERNOON. HOWEVER LINGERING CLOUD COVER HAS EVAPORATED...ALLOWING
TEMPERATURES TO REBOUND INTO THE MIDDLE 80S MANY SPOTS. THIS
COMBINED WITH DEW POINTS IN THE LOWER 70S AND SOME COOLING ALOFT HAS
PRODUCED SURFACE-BASED CAPES EXCEEDING 3500 J/KG. 18Z SOUNDING AT
KOAX SHOWED 3692 J/KG OF SURFACE-BASED CAPE WITH ALMOST NO
INHIBITION. LAYER SHEAR...0-6KM...WAS 34KT...AND IS EXPECTED TO
INCREASE AS THE AFTERNOON WEARS ON. HOWEVER OUR 18Z SOUNDING SHOWS
LIFTING A MIXED-LAYER PARCEL YIELDS ONLY 1500 J/KG OF CAPE AND
INHIBITION RUNNING OVER 100. THUS MAY HAVE TO WAIT A WHILE BEFORE
CINH GOES AWAY AND HIGH INSTABILITY CAN BE REALIZED. A FEW AREAS OF
ISOLATED CONVECTION WERE NOTED AT MID AFTERNOON...BUT NONE ARE
SHOWING SIGNS OF GROWING AT THE MOMENT. MOST LIKELY AREA OF
INITIATION FOR MORE ROBUST DEVELOPMENT THIS AFTERNOON APPEARS TO BE
SETTING UP FROM CENTRAL NEBRASKA TO THE COLUMBUS...FREMONT AND
MISSOURI VALLEY AREAS. ENHANCED CUMULUS FIELD WAS STARTING TO EXPAND
HERE...WITH WEAK AREA OF FRONTAL CONVERGENCE AS PER RAP 19Z
INITIALIZATION. OTHER SUBTLE BOUNDARIES LEFT OVER FROM MORNING
STORMS COULD ALSO FOCUS STORMS THIS AFTERNOON. WHERE STORMS DO FIRE
THIS AFTERNOON...EXPECT RAPID DEVELOPMENT TOWARD STRONG/SEVERE
LEVELS IN HIGH INSTABILITY ENVIRONMENT. ORIENTATION OF LAYER SHEAR
VECTORS SUGGEST SOME SUPERCELL STRUCTURES WITH INITIAL DEVELOPMENT
OF STORMS WHICH SHOULD MOVE OFF TO THE EAST AND SOUTHEAST. CONTINUED
DEVELOPMENT AND INCREASING LOW LEVEL JET SUGGEST MCS DEVELOPMENT
WITH PROPAGATION TO THE SOUTHEAST THIS EVENING. EXPECT A HAIL AND
TORNADO THREAT WITH EARLY CONVECTION...THEN EVOLVING INTO A
HAIL...WIND AND HEAVY RAIN THREAT THROUGH THE EVENING.

EXPECT MOST OF THIS ACTIVITY TO MOVE OUT OF OUR AREA BY LATE
EVENING. THEN AN AREA OF LOW PRESSURE ROLLING OUT OF WESTERN KANSAS
ALONG FRONTAL BOUNDARY WILL ENHANCE LIFT OVER EASTERN NEBRASKA AND
AFTER MIDNIGHT...THEN SPREAD ACROSS WESTERN IOWA MONDAY MORNING.
LINGERING HIGH PRECIPITABLE WATER VALUES NEAR 2 INCHES POINT TO A
POTENTIAL OF HEAVY RAIN WITH ANY STORMS THROUGH MONDAY MORNING. SLOW-
MOVING COLD FRONT IS FORECAST TO LIMP SOUTH THROUGH MONDAY
AFTERNOON...AND CYCLONIC FLOW ALOFT COMBINED WITH WAVES RIPPLING
ALONG FRONT POINT TO REPEATED DEVELOPMENT OF MODERATE TO HEAVY RAIN
UNTIL FRONT CLEARS OUR SOUTHEAST LATE IN THE DAY.

AFTER FRONT SLIPS SOUTH OF THE FORECAST AREA MONDAY EVENING...WILL
CONTINUE OUR DRY FORECAST THROUGH TUESDAY MORNING. THEN A SHORTWAVE
ROTATING THROUGH THE NORTHERN PLAINS WILL PUSH A COLD FRONT INTO THE
AREA TUESDAY AFTERNOON WHEN ENHANCED INSTABILITY WILL LEAD TO
SCATTERED SHOWERS OR THUNDERSTORMS AS FAR SOUTH AS OMAHA. THESE
SHOULD BE DIURNALLY DRIVEN AND END AT SUNSET. TUESDAY WILL BE COOLER
AS 850 TEMPERATURES DROP INTO THE LOWER TEENS...THEN EVEN COOLER
WEDNESDAY WITH 850 TEMPS IN THE SINGLE DIGITS. MANY HIGHS BOTH DAYS
SHOULD HOLD IN THE 70S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 355 PM CDT SUN JUN 29 2014

LONG TERM PERIOD WILL START WITH MID LEVEL RIDGING BUILDING INTO THE
MIDDLE OF THE COUNTRY INTO THURSDAY...TAKING STORM TRACK TO OUR
NORTH. SURFACE HIGH PRESSURE AND ONLY SLOWLY RECOVERING 850
TEMPERATURES WILL KEEP HIGHS BELOW 80 THEN. A SHORTWAVE WILL THEN
ROLL INTO THE PLAINS FRIDAY INTO SATURDAY...BRINGING RAIN CHANCES
BACK TO OUR AREA BY FRIDAY NIGHT. COULD SEE SOME STORMS FIRE FRIDAY
AFTERNOON...BUT THE REAL FIREWORKS SHOULD HOLD OFF UNTIL THE EVENING
AND OVERNIGHT INTO SATURDAY. GFS SHOWS SYSTEM EXITING TO THE SOUTH
FOR SATURDAY NIGHT AND SUNDAY...BUT SEVERAL ENSEMBLE MEMBERS
INDICATE TIMING OF SHORTWAVE MAY BE A BIT FAST. THUS WILL CONTINUE
SMALL RAIN CHANCES INTO SUNDAY.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 643 PM CDT SUN JUN 29 2014

SOMEWHAT DIFFICULT FCST FOR THE REST OF THIS EVENING. ENVIRONMENT
IS HIGHLY UNSTABLE WITH AMPLE SHEAR TO PRODUCE SVR STORMS WITH SEVERAL
OUTFLOW BOUNDARIES OBSERVED. AT THIS POINT...BELIEVE ANY OTHER
TSRA DEVELOPMENT THE NEXT SEVERAL HOURS WILL BE ISOLATED IN NATURE
OVER ERN NEB...THUS HAVE REMOVED TEMPO GROUPS THIS TAF ISSUANCE.
MEANWHILE...HAVE ADDED PROB30 GROUPS FOR POSSIBLE MORNING
CONVECTION PUSHING ACROSS THE AREA BTWN 12Z-18Z TIMEFRAME. LOW
CONFIDENCE THAT ANY TSRA ACTIVITY WILL CONTINUE MON AFTN...THUS
MENTION INCLUDED.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DEE
Hazardous weather outlook, Jun 29, 5:13 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
513 PM CDT SUN JUN 29 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
513 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING...AND A
TORNADO WATCH IS IN EFFECT UNTIL 11 PM FOR ALMOST ALL OF EASTERN
NEBRASKA AND SOUTHWEST IOWA. ALL MODES OF SEVERE ARE
POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES.

A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS THE AREA. THIS
COMBINED WITH MODERATE SHEAR WILL LEAD TO STRONG TO SEVERE STORMS
WHERE THEY DO DEVELOP. THERE ARE SEVERAL AREAS OF POTENTIAL
DEVELOPMENT DURING THE EVENING...FOCUSING ON WEAK SURFACE
BOUNDARIES THAT WERE CREATED FROM EARLIER STORMS DURING THE
MORNING.

WHERE STORMS DO FIRE...THE COMBINATION OF STRONG INSTABILITY AND
SHEAR PROFILES WILL LEAD TO RAPIDLY INTENSIFYING STORMS...QUICKLY
BECOMING SEVERE. CONTINUED DEVELOPMENT THROUGH THE EVENING IS
LIKELY AS THE THUNDERSTORMS CONGEAL INTO A COMPLEX OF STORMS AND
MOVE SOUTHEAST THROUGH EASTERN NEBRASKA INTO SOUTHWEST IOWA.

AFTER THIS COMPLEX MOVES EAST OF THE AREA LATER THIS
EVENING...MORE THUNDERSTORM DEVELOPMENT IS LIKELY IN NORTHEAST
NEBRASKA LATE TONIGHT. WHILE SEVERE STORMS ARE NOT ANTICIPATED
WITH THIS ACTIVITY...SOME SMALL HAIL AND BRIEF HEAVY RAIN WILL BE
POSSIBLE INTO LATE MONDAY MORNING.

THUNDERSTORMS MAY LINGER OR REDEVELOP OVER THE AREA MONDAY
AFTERNOON AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVES
SOUTHEAST THROUGH THE OUTLOOK AREA. THE STORMS MONDAY AFTERNOON
COULD BECOME SEVERE WITH STRONG WINDS AND HEAVY RAIN...AND
POSSIBLY SOME LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND
NORTH OF HIGHWAY 30. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT AND SATURDAY AS
ANOTHER DISTURBANCE TRACKS ACROSS THE PLAINS.

ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY.
ADDITIONAL RAINFALL FROM SUNDAY AND MONDAY STORMS MAY KEEP RIVER
LEVELS ABOVE FLOOD STAGE BEYOND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE EVENING.

In the hours before

Local storm report, Jun 29, 6:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             4 SW WESTPHALIA         41.68N 95.45W
06/29/2014  E1.00 INCH       SHELBY             IA   PUBLIC

            SHAVE DATA

&&

DEE
Local storm report, Jun 29, 7:01 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
701 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             5 SE KIRKMAN            41.68N 95.20W
06/29/2014  E1.00 INCH       SHELBY             IA   PUBLIC

            SHAVE DATA

&&

DEE
Local storm report, Jun 29, 7:02 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             7 SSE IRWIN             41.70N 95.15W
06/29/2014  E1.00 INCH       SHELBY             IA   PUBLIC

            SHAVE DATA

&&

DEE
Local storm report, Jun 29, 7:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
721 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             PISGAH                  41.83N 95.93W
06/29/2014  E1.00 INCH       HARRISON           IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 29, 7:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             SOLDIER                 41.98N 95.78W
06/29/2014  E1.00 INCH       MONONA             IA   TRAINED SPOTTER

&&

DEE
Special weather statement, Jun 29, 7:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT SUN JUN 29 2014

IAZ043-055-056-300100-
SHELBY IA-HARRISON IA-MONONA IA-
741 PM CDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...
NORTHEASTERN HARRISON AND SOUTHEASTERN MONONA COUNTIES UNTIL 800 PM
CDT...

AT 741 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF LOGAN...OR 23 MILES SOUTHWEST OF DENISON...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODBINE...DUNLAP...PANAMA...SCHABEN PARK AND MANTENO RECREATION
AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY AFTERNOON
FOR EASTERN NEBRASKA.

LAT...LON 4167 9546 4171 9578 4187 9578 4186 9545
TIME...MOT...LOC 0041Z 273DEG 27KT 4178 9567

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:00 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona30 min
Jun 29, 7:41 PM CDTSpecial Weather StatementOAXHarrison19 min
Jun 30, 2:56 AM CDTFlash Flood WatchOAXHarrison, Monona, Pottawattamie, Shelby10 hr
Jun 30, 7:27 AM CDTSpecial Weather StatementOAXHarrison48 min
Jun 30, 7:43 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie32 min
Jun 30, 7:45 AM CDTSevere Thunderstorm WarningOAXHarrison30 min
Jun 30, 8:14 AM CDTSevere Thunderstorm WarningOAXPottawattamie46 min
Jun 30, 8:16 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby44 min
Jun 30, 8:45 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby45 min
Jun 30, 8:57 AM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby33 min
Jun 30, 9:18 AM CDTSevere Thunderstorm WarningOAXMonona42 min
Jun 30, 9:28 AM CDTSevere Thunderstorm WarningOAXShelby34 min
Jun 30, 9:39 AM CDTSevere Thunderstorm WarningOAXShelby23 min
Jun 30, 9:58 AM CDTSevere Thunderstorm WarningOAXMonona32 min
Jun 30, 10:37 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona53 min
Jun 30, 11:04 AM CDTFlash Flood WarningOAXHarrison, Monona3 hr
Jun 30, 11:10 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona, Shelby65 min
Jun 30, 11:36 AM CDTSevere Thunderstorm WarningOAXShelby39 min
Jun 30, 11:50 AM CDTSevere Thunderstorm WarningOAXPottawattamie25 min
Jun 30, 11:56 AM CDTFlash Flood WarningOAXHarrison, Pottawattamie, Shelby3 hr
Jun 30, 3:03 PM CDTAreal Flood AdvisoryOAXShelby3 hr

Nearby

Tornado Warnings in Iowa, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.